The risk of developing asthma in children is increasing due to paracetamol

Medicines that contain paracetamol, can cause increased risk of developing asthma. While direct evidence that paracetamol affects the occurrence of asthma, according to scientists, does not exist.

In children treated with drugs containing paracetamol, such as "Calpol" and similar medications found the tendency to develop asthma.

According to Danish scientists, with the use of the drug can be linked to changes in the body, due to which children have increased vulnerability to inflammation and allergies.

According to The Daily Telegraph, recently a study was conducted to study the 336 children, the monitoring was conducted, beginning from birth until the age of seven years. Each mother had suffered from asthma, and children in 19% of cases before the age of three years met wheezing, shortness of breath or cough, expressed in the form of periodic attacks.

The use of paracetamol caused them to increase the likelihood of developing the disease; if the number of days during which the children took drugs had doubled, the risk of asthma was increased by 28%.

But the researchers warn, perhaps children with an increased risk of developing asthma were just weaker than other children, so he took paracetamol often.

A similar conclusion is obtained by Professor Julian crane from the University of Otago when conducted in 2010, a similar research in New Zealand.

As told crane on the University web site, children under the age of 15 months, treated with paracetamol, in 90% of cases has tripled sensitivity to allergens and twice the risk of developing asthma compared with those who did not give paracetamol.

Not paying attention to the fact that direct evidence links the use of paracetamol with asthma does not exist, researchers are of the opinion that children should take drugs such only if necessary.

Subscribe to new posts: